# SDR IPXA2024122593455

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 30,070 hours, 21,335 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Life Raft
- Part number: 600307FM
- Part serial: P120
- Condition: Expired
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PS CHECK 1 EA LIFE RAFT FOUND CLOSE TO ITS DUE DATE. THE LIFE RAFT REPLACED IAW AMM:25-64-00-902-003 REV135.
